# SDR SIMA200507504

- Difficulty date: March 13, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING INSPECTION OF AIRCRAFT, A PREVIOUS REPAIR ON THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE CORRODED.  REMOVED THE CORRODED REPAIR.  FABRICATED AN EXTERNAL ANGLE, FABRICATED A FILLER AND THREE SHIMS.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 28, CHAPTER 53-21-10 FIG 201.  (M)
